Note on confidence limits for continuous distribution functions. (Q2582609): Difference between revisions

From MaRDI portal
Set OpenAlex properties.
Import241208061232 (talk | contribs)
Normalize DOI.
 
Property / DOI
 
Property / DOI: 10.1214/aoms/1177731793 / rank
Normal rank
 
Property / DOI
 
Property / DOI: 10.1214/AOMS/1177731793 / rank
 
Normal rank

Latest revision as of 09:01, 19 December 2024

scientific article
Language Label Description Also known as
English
Note on confidence limits for continuous distribution functions.
scientific article

    Statements

    Note on confidence limits for continuous distribution functions. (English)
    0 references
    0 references
    0 references
    1941
    0 references
    In einer früheren Arbeit (Ann. math. Statist., Ann Arbor, 10 (1939), 105-118; F.~d.~M. 65, 585) haben Verf. das Problem behandelt, aus \(n\) voneinander unabhängigen zufälligen Beobachtungen \(x_1, \ldots \!, x_n\) einer Zufallsvariablen \(X\) Mutungsgrenzen (confidence limits) für das unbekannte kontinuierliche Verteilunggesetz von \(X\) zu bestimmen. Verf. weisen nun auf Arbeiten von \textit{A. Kolmogoroff} (Giorn. Ist. Ital. Attuari 4 (1933), 83-91; F.~d.~M. 59\(_{\text{II}}\), 1166) und \textit{N. Smirnoff} (Rec. math. Moscou, (2) 6 (1939), 3-26; F.~d.~M. 65, 561) hin, welche für große Stichproben eine bedeutend handlichere Lösung des Problems liefern.
    0 references

    Identifiers